MathSciNet Relay Station
MathSciNet bibliographic data
MR2650046 (2011d:60039) 60D05 (60F05 62E17)
Goldstein, Larry; Penrose, Mathew D. Normal approximation for coverage models over binomial point processes. Ann. Appl. Probab. 20 (2010), no. 2, 696–721.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement